Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for sciatic nerve pain

My husband is on meds for pain with his sciatic nerve and today after taking his meds he became dizzy, had pain behind his eyes, felt like he had water in his brain and it was moving around, he broke out in a cold sweat, and had a ruched heart rate. We could not afford to go to his Doctor today and he did not want to go to the emergency room . He go to feeling better and has not taken any more meds today, because we are scared. What do you think these syptoms are caused from. The meds he is currently on are;
Amatrypaline, hydrocodone, flexeril, naproxin sodium, benicar, and welbutron.
Mon, 10 Apr 2017
Report Abuse
General Surgeon 's  Response
Respected Madam, hi it seems excess dosage effect .presently omit all the medicines, help him out with some normal concentration exercises in form of YOGA and normal exercises at home. once total body level is restored to normal then start old doses first 1/4 then 1/2 gradually every 4-5 days by self evaluation of patient condition. and if required can consult us online anytime. dear thanks regards
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Hydrocodone


Suggest treatment for sciatic nerve pain

Respected Madam, hi it seems excess dosage effect .presently omit all the medicines, help him out with some normal concentration exercises in form of YOGA and normal exercises at home. once total body level is restored to normal then start old doses first 1/4 then 1/2 gradually every 4-5 days by self evaluation of patient condition. and if required can consult us online anytime. dear thanks regards